Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 128, NWS Austin/San Antonio, TX

May 23, 2017Bastrop County, Fayette County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 23, 2017, 5:52 PM CDT for Bastrop County, Fayette County, Lee County, Texas. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2017, 5:52 PM CDT (22:52 UTC)
Expired
May 23, 2017, 6:45 PM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Bastrop County, TX, Fayette County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 89 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 6:00 PM CDTTSTM WND GST 75Giddings, TXSTORM SPOTTER MEASURED 75 MPH WIND GUST IN GIDDINGS. ALSO REPORTED QUARTER SIZED HAIL. TIME ESTIMATED FROM RADAR.
May 23, 6:00 PM CDTHAIL 1.251 N Giddings, TXQUARTER UP TO THE SIZE OF HALF DOLLARS IN GIDDINGS. TIME ESTIMATED FROM RADAR.
May 23, 6:01 PM CDTTSTM WND DMG1 S Giddings, TXREPORTS OF LARGE OAK TREES SNAPPED ON THE SOUTH SIDE OF GIDDINGS.
May 23, 6:18 PM CDTTSTM WND DMG2 Wsw Walhalla, TXFAYETTE COUNTY EM REPORTS DAMAGE TO TREES AND A STRUCTURE WEST OF WARRENTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2017-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2017-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
743 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS54 KEWX 232252
SVREWX
TXC021-149-287-232345-
/O.NEW.KEWX.SV.W.0128.170523T2252Z-170523T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
552 PM CDT TUE MAY 23 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bastrop County in south central Texas...
  Central Lee County in south central Texas...
  Northeastern Fayette County in south central Texas...

* Until 645 PM CDT

* At 551 PM CDT, a severe thunderstorm was located near Paige, or 8
  miles northwest of Giddings, moving southeast at 65 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Giddings, Fayetteville, Round Top, Fedor, Paige, Circle D-Kc
  Estates, Carmine, Serbin, Northrup, Warrenton, Ledbetter, Waldeck,
  Loebau, Warda, Walhalla, Willow Springs, Hills, Winedale, Rek Hill
  and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. This storm was reported to have 
produced widespread wind damage over the city of Elgin. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows!

&&

LAT...LON 2989 9663 3020 9725 3039 9717 3027 9667
      3025 9669 3024 9674 3020 9674 3016 9679
      3014 9677 3015 9671 3017 9669 3015 9668
      3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2251Z 293DEG 55KT 3024 9706 

HAIL...1.75IN
WIND...70MPH
 
$$

MO
4 follow-up statements
627 
WWUS54 KEWX 232300
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
600 PM CDT TUE MAY 23 2017

TXC021-149-287-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Bastrop TX-Lee TX-Fayette TX-
600 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BASTROP...SOUTHEASTERN LEE AND NORTHEASTERN FAYETTE
COUNTIES...

At 600 PM CDT, a severe thunderstorm was located over Giddings,
moving southeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Giddings, Fayetteville, Round Top, Fedor, Carmine, Serbin, Northrup,
Warrenton, Ledbetter, Waldeck, Loebau, Warda, Walhalla, Willow
Springs, Hills, Winedale, Rek Hill, Lincoln, Nechanitz and Manheim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3014 9714 3034 9706 3027 9667 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3014 9665
      3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2300Z 294DEG 52KT 3019 9694 

HAIL...1.00IN
WIND...70MPH
 
$$

MO
201 
WWUS54 KEWX 232309
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
609 PM CDT TUE MAY 23 2017

TXC021-232319-
/O.CAN.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Bastrop TX-
609 PM CDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3009 9703 3026 9697 3027 9667 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3014 9665
      3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2309Z 296DEG 54KT 3010 9683 

$$

TXC149-287-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Lee TX-Fayette TX-
609 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN LEE AND NORTHEASTERN FAYETTE COUNTIES...

At 609 PM CDT, a severe thunderstorm was located 8 miles west of
Round Top, or 8 miles southeast of Giddings, moving southeast at 60
mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Giddings, Fayetteville, Round Top, Carmine, Serbin, Northrup,
Warrenton, Ledbetter, Waldeck, Warda, Walhalla, Willow Springs,
Winedale, Rek Hill, Nechanitz and Loebau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. This storm is producing widespread 
wind damage near Giddings. Seek shelter now inside a sturdy 
structure and stay away from windows.

&&

LAT...LON 3009 9703 3026 9697 3027 9667 3025 9669
      3024 9674 3020 9674 3016 9679 3014 9677
      3015 9671 3017 9669 3015 9668 3014 9665
      3004 9662 2996 9657 2989 9663
TIME...MOT...LOC 2309Z 296DEG 54KT 3010 9683 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN
594 
WWUS54 KEWX 232321
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT TUE MAY 23 2017

TXC287-232330-
/O.CAN.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Lee TX-
621 PM CDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
      3016 9680 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2320Z 298DEG 45KT 3002 9673 

$$

TXC149-232345-
/O.CON.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Fayette TX-
621 PM CDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN FAYETTE COUNTY...

At 620 PM CDT, a severe thunderstorm was located near Round Top, or
11 miles northeast of La Grange, moving southeast at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Fayetteville, Round Top, Carmine, Walhalla, Willow Springs,
Warrenton, Winedale, Rek Hill, Ledbetter, Nechanitz and Waldeck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. This storm has a history of producing 
widespread wind damage. Seek shelter now inside a sturdy structure 
and stay away from windows.

&&

LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
      3016 9680 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2320Z 298DEG 45KT 3002 9673 

HAIL...1.00IN
WIND...70MPH
 
$$

RUNYEN
759 
WWUS54 KEWX 232338
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
638 PM CDT TUE MAY 23 2017

TXC149-232348-
/O.EXP.KEWX.SV.W.0128.000000T0000Z-170523T2345Z/
Fayette TX-
638 PM CDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY
WILL EXPIRE AT 645 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2989 9664 3003 9692 3011 9686 3011 9685
      3016 9680 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3004 9662 2996 9657
TIME...MOT...LOC 2338Z 293DEG 55KT 2991 9644 

$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:15 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, May 23, 2:15 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
215 PM CDT Tue May 23 2017

.SHORT TERM (Tonight through Wednesday Night)...
The cold front is currently beginning to enter our CWA and is best
evident by pressure rises behind the frontal boundary. Winds ahead of
the front are already out of a northerly direction as a boundary
associated with a dying complex of storms this morning came through
the area. This will decrease our surface convergence when the actual
front makes it to the region. This should overall limit the coverage
of showers and storms for the northern Hill Country for surface based
activity. Storms will be more likely to fire across the southern
half of the region where surface winds are lighter and convergence
will be maximized. However, elevated showers and thunderstorms can be
seen on area radars to our north and this activity is developing
under the influence of strong lift as evident on water vapor
imagery. This is evidence that we will have plenty of upper support
for sustained convection later today. As the strong lift arrives, we
could also see some elevated convection behind the front as well as
any boundary layer convection that develops along the frontal
boundary. CAPE values this afternoon will be in the 2000-3000 J/kg
range with the higher values maximized across the eastern CWA. 0-6 km
shear values near 50 knots will definitely support supercellular
structures with any of the stronger activity. Large hail will
initially be the main threat from any severe thunderstorms, but there
could be some high wind reports as well especially later in the
afternoon and evening. Thunderstorm chances will end from north to
south in the late afternoon and evening.

Cooler air is expected to filter into the region behind the front as
is already evident by the near 60 degree temperatures in the Abilene
region north of the front. Lows tonight should bottom out in the 50s
for much of the area with some upper 40s even possible across low-
lying areas in the Hill Country. The only record that could be broken
tonight is Austin Bergstrom airport where the current forecast is 2
degrees under its record low. For tomorrow, clear skies will be in
place across the region with light winds. Should be nice overall,
with highs in the lower to middle 80s over much of the area.

&&

.LONG TERM (Thursday through Tuesday)...
The beginning of the long-term forecast will be dry with with
increasing temperatures. Highs on Thursday will quickly be back into
the lower 90s with even some upper 90s across the southwestern CWA.
Temperatures will even be a couple of degrees warmer on Friday as an
upper ridge builds to our south. Lows Friday morning will also be
warm, in the lower to middle 70s.

The upper air pattern will begin to shift on Saturday as a longwave
trough begins to move through the central CONUS. Should see the first
effects of this on Saturday night with some possible warm air
advection activity ahead of an approaching cold frontal boundary.
This frontal boundary will approach the CWA on Sunday and this will
bring an increase to the precip chances to the area. It looks like a
decent chance of showers and storms will remain in the area behind
the front on Memorial Day and into Tuesday as southwest flow remains
in place across the region. Will forecast 30-40 PoPs in this period
for now, but these may have to be increased over the next several
days. Instability amounts on Sunday could support some strong storms,
but this could change as we near the weekend, and will continue to
monitor the chances of stronger convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  85  64  91  74 /  30   0   0  -   -
Austin Bergstrom Intl Airport  55  84  61  91  74 /  30   0   0  -   -
New Braunfels Muni Airport     54  85  61  91  74 /  40   0   0  -   -
Burnet Muni Airport            52  83  61  90  72 /  10   0   0  -   -
Del Rio Intl Airport           57  86  64  94  74 /  10   0   0  -   -
Georgetown Muni Airport        54  83  62  91  74 /  30   0   0  -   -
Hondo Muni Airport             52  86  61  93  74 /  20   0   0  -   -
San Marcos Muni Airport        54  85  61  92  74 /  40   0   0  -   -
La Grange - Fayette Regional   55  84  62  90  74 /  50   0   0  -   -
San Antonio Intl Airport       55  86  64  92  74 /  30   0   0  -   -
Stinson Muni Airport           57  86  62  92  75 /  40   0   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...17
Synoptic/Grids...Hampshire
Public Service/Data Collection...YB
Hazardous weather outlook, May 23, 5:25 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Tue May 23 2017

TXZ171>173-183>194-202>209-217>225-228-241030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Tue May 23 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A final round of scattered showers and thunderstorms is expected
mainly this afternoon across most of South Central Texas except
for the Edwards Plateau. A few of these storms could be strong to
severe, with large hail and damaging straight-line winds the main
threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay severe weather reports to the
National Weather Service.

In the hours before

Local storm report, May 23, 5:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     2 SSE ROUND ROCK        30.49N 97.66W
05/23/2017                   WILLIAMSON         TX   TRAINED SPOTTER

            LARGE TREE SNAPPED IN HALF.

&&

BMW
Local storm report, May 23, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
536 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             4 NE PFLUGERVILLE       30.48N 97.57W
05/23/2017  E1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORT FROM SPOTTER.

&&

BMW
Local storm report, May 23, 5:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     ELGIN                   30.35N 97.37W
05/23/2017                   BASTROP            TX   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN IN ELGIN.

&&

BMW
Local storm report, May 23, 5:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             PFLUGERVILLE            30.44N 97.62W
05/23/2017  E1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS REPORTED IN PFLUGERVILLE

&&

BMW
Local storm report, May 23, 5:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             SOMERSET                29.23N 98.66W
05/23/2017  E1.00 INCH       BEXAR              TX   PUBLIC

            QUARTER SIZED HAIL IN SOMERSET. TIME ESTIMATED FROM
            RADAR.

&&

BMW
Local storm report, May 23, 5:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 PM CDT TUE MAY 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     2 E ELGIN               30.35N 97.34W
05/23/2017                   BASTROP            TX   EMERGENCY MNGR

            BASTROP COUNTY EM REPORTS WIDESPREAD WIND DAMAGE IN AND
            AROUND ELGIN. REPORTS OF BOTH POWER LINES AND TREES
            DOWNED ACROSS THE AREA.

&&

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:12 PM CDTSpecial Weather StatementEWXBurnet33 min
May 23, 4:16 PM CDTSpecial Weather StatementEWXUvalde29 min
May 23, 4:28 PM CDTSpecial Weather StatementEWXBexar32 min
May 23, 4:31 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala44 min
May 23, 4:46 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson44 min
May 23, 5:03 PM CDTSpecial Weather StatementEWXTravis42 min
May 23, 5:13 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala47 min
May 23, 5:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson41 min
May 23, 5:23 PM CDTSpecial Weather StatementEWXMedina52 min
May 23, 5:25 PM CDTSpecial Weather StatementEWXTravis50 min
May 23, 5:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar33 min
May 23, 5:32 PM CDTSpecial Weather StatementEWXWilson28 min
May 23, 5:54 PM CDTSevere Thunderstorm WarningEWXFrio36 min
May 23, 5:56 PM CDTSpecial Weather StatementEWXBastrop, Fayette, Travis49 min
May 23, 5:57 PM CDTSpecial Weather StatementEWXHays48 min
May 23, 5:58 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson35 min
May 23, 6:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 23, 6:35 PM CDTSpecial Weather StatementEWXAtascosa40 min
May 23, 6:42 PM CDTSevere Thunderstorm WarningEWXAtascosa17 min
May 23, 6:56 PM CDTSpecial Weather StatementEWXFayette49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.